# SDR DALA2018032601935

- Difficulty date: March 22, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 76,341 hours, 20,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ARMED INDICATOR STICKER IN POOR CONDITION PREVENTING INDICATOR FROM EXTENDING WHEN DOOR IS ARMED.  REPLACED THE STICKER, CHECKED OK.
